# SDR ASAA2016032116326

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750221
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT FLOOR SUPPORT ZEE CHANNEL SECTION IS CORRODED,  APPROXIMATELY BS 727F+10 TO BS 727I+8.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  ORIGINAL MATERIAL THICKNESS IS 0.040, REMAINING THICKNESS IS 0.034", REMOVED 0.006".  REPLACED LT ZEE CHANNEL SECTION APPROXIMATELY BS 727F+10 TO 727I+8 IAW SRM 53-00-53-2R-5 AND BAC DWG 146A7500,  REV A.
